# SDR 99ZZZX4472

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9299E
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449043
- Engine: Cont TSIO360RB
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Servo
- Part number: RSA5AD2
- Condition: Failed
- Location: Fuel Injector
- Part time: 52 hours
- Component: Precision
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE RAN RICH BELOW 1,600 RPM. ENGINE WOULD DIE ON ROLL-OUT ON RUNWAY.  REMOVED SERVO FROM ENGINE AND INSPECTED IDLE MIXTURE PLATE FOR GALLING.  PLATE WAS FOUND GALLED.  SERVO SENT TO PRECISION FOR REPAIR.  THIS SERVO HAS 52 HRS TT SINCE NEW.  4 HRS SINCE PRECISION REPAIRED SERVO AT ATCA.
